# SDR SIMA201904110004

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 35,720 hours, 31,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT HOLDER BROKEN.  REMOVED AND REPLACED FORWARD FLASHLIGHT ASSY. OPC GOOD IAW EMB AMM 33-50-16
